# SDR DALA2021092305716

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 71,394 hours, 9,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 L3 OVERHEAD EXIT SIGN LENS BROKEN. CORRECTIVE ACTION: REPLACED 3LT OVERHEAD EXIT SIGN LENS PER A330 AMM 33-54. (8036192)
